Works matching DE "PRIME number theorem"
Results: 158
Polinomios con coeficientes enteros de normas pequeñas.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 2, p. 247
- By:
- Publication type:
- Article
A NOTE ON OPTIMAL PARTIAL TRIALLEL CROSS DESIGNS.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2018, v. 14, n. 2, p. 713
- By:
- Publication type:
- Article
Bounded gaps between primes in short intervals.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 2, p. 1, doi. 10.1007/s40993-018-0109-y
- By:
- Publication type:
- Article
Bisimilarity is not Borel.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 7, p. 1265, doi. 10.1017/S0960129515000535
- By:
- Publication type:
- Article
Loops that are partitioned by groups.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 5, p. 851, doi. 10.1515/jgt-2014-0009
- By:
- Publication type:
- Article
THE DISTRIBUTION OF PRIME NUMBERS IN SHORT INTERVALS.
- Published in:
- 2025
- By:
- Publication type:
- Abstract
EXPLICIT ESTIMATES FOR THE DISTRIBUTION OF PRIMES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 108, n. 2, p. 341, doi. 10.1017/S0004972723000588
- By:
- Publication type:
- Article
ON THE PRIMES IN FLOOR FUNCTION SETS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 108, n. 2, p. 236, doi. 10.1017/S0004972722001277
- By:
- Publication type:
- Article
A SHARP UPPER BOUND FOR THE SUM OF RECIPROCALS OF LEAST COMMON MULTIPLES II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 107, n. 1, p. 10, doi. 10.1017/S0004972722000545
- By:
- Publication type:
- Article
AN EXPLICIT VERSION OF CHEN'S THEOREM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 2, p. 344, doi. 10.1017/S0004972721001301
- By:
- Publication type:
- Article
BAZ volume 101 Issue 3 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 3, p. b1, doi. 10.1017/s0004972719001473
- Publication type:
- Article
ON LITTLEWOOD'S PROOF OF THE PRIME NUMBER THEOREM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 2, p. 226, doi. 10.1017/S0004972719000881
- By:
- Publication type:
- Article
SELF-COMPLEMENTARY VERTEX-TRANSITIVE GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 1, p. 165, doi. 10.1017/S0004972716000290
- By:
- Publication type:
- Article
A CHARACTER-THEORETIC CRITERION FOR THE SOLVABILITY OF FINITE GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 1, p. 30, doi. 10.1017/S0004972715001574
- By:
- Publication type:
- Article
A sharp upper bound for the sum of reciprocals of least common multiples.
- Published in:
- Acta Mathematica Hungarica, 2020, v. 160, n. 2, p. 360, doi. 10.1007/s10474-019-00984-9
- By:
- Publication type:
- Article
Oscillations of the error term in the prime number theorem.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 156, n. 2, p. 303, doi. 10.1007/s10474-018-0884-x
- By:
- Publication type:
- Article
Köthe's upper nil radical for modules.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 138, n. 4, p. 295, doi. 10.1007/s10474-013-0295-y
- By:
- Publication type:
- Article
Abscissa of Absolute Convergence of a Class of Generalized Euler Products.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 3/4, p. 483, doi. 10.1134/S0001434621030159
- By:
- Publication type:
- Article
Remark on the inverse abstract prime number theorem.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 633, doi. 10.1134/S0001434616090352
- By:
- Publication type:
- Article
Functions with Dense Graphs.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 5, p. 366, doi. 10.4169/math.mag.86.5.366
- By:
- Publication type:
- Article
Feedback, Control, and the Distribution of Prime Numbers.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 3, p. 189, doi. 10.4169/math.mag.86.3.189
- By:
- Publication type:
- Article
LETTER FROM THE EDITOR.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 3, p. 158
- By:
- Publication type:
- Article
Book Review: The distribution of prime numbers.
- Published in:
- 2023
- By:
- Publication type:
- Book Review
Book Review: Discrete harmonic analysis.
- Published in:
- 2020
- By:
- Publication type:
- Book Review
Are prime numbers special? Insights from the life sciences.
- Published in:
- Biology Direct, 2022, v. 17, n. 1, p. 1, doi. 10.1186/s13062-022-00326-w
- By:
- Publication type:
- Article
The twin prime problem and generalizations (après Yitang Zhang).
- Published in:
- Resonance: Journal of Science Education, 2013, v. 18, n. 8, p. 712, doi. 10.1007/s12045-013-0093-4
- By:
- Publication type:
- Article
On the smallest simultaneous power nonresidue modulo a prime.
- Published in:
- Forum Mathematicum, 2017, v. 29, n. 2, p. 347, doi. 10.1515/forum-2015-0250
- By:
- Publication type:
- Article
Peculiarities of Applying Partial Convolutions to the Computation of Reduced Numerical Convolutions.
- Published in:
- Applied Sciences (2076-3417), 2024, v. 14, n. 14, p. 6388, doi. 10.3390/app14146388
- By:
- Publication type:
- Article
On Generalized (α, β)-n-Derivations in Rings.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2016, v. 40, n. 6, p. 783
- By:
- Publication type:
- Article
ON CERTAIN DIFFERENTIAL IDENTITIES IN PRIME RINGS WITH INVOLUTION.
- Published in:
- Miskolc Mathematical Notes, 2015, v. 16, n. 1, p. 33, doi. 10.18514/MMN.2015.1089
- By:
- Publication type:
- Article
2-ABSORBING AND n-WEAKLY PRIME SUBMODULES.
- Published in:
- Miskolc Mathematical Notes, 2012, v. 13, n. 1, p. 75, doi. 10.18514/MMN.2012.358
- By:
- Publication type:
- Article
ON WEAKLY SS-PERMUTABLE SUBGROUPS OF FINITE GROUPS.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 2, p. 201, doi. 10.18514/MMN.2011.294
- By:
- Publication type:
- Article
Application Gaps: From Discovery to Use.
- Published in:
- Solstice: An Electronic Journal of Geography & Mathematics, 2019, v. 30, n. 1, p. 5
- By:
- Publication type:
- Article
Discrete quantum computation and Lagrange's four-square theorem.
- Published in:
- Quantum Information Processing, 2020, v. 19, n. 1, p. 1, doi. 10.1007/s11128-019-2528-7
- By:
- Publication type:
- Article
Juliet Floyd* and Felix Mühlhölzer.**Wittgenstein's Annotations to Hardy's Course of Pure Mathematics: An Investigation of Wittgenstein's Non-Extensionalist Understanding of the Real Numbers.
- Published in:
- Philosophia Mathematica, 2022, v. 30, n. 2, p. 256, doi. 10.1093/philmat/nkac003
- By:
- Publication type:
- Article
AIM: Building and Supporting Collaborative Research Communities.
- Published in:
- Mathematical Intelligencer, 2024, v. 46, n. 4, p. 378, doi. 10.1007/s00283-024-10336-3
- By:
- Publication type:
- Article
The Life of Primes in 37 Episodes: by Jean-Marie De Koninck and Nicolas Doyon.
- Published in:
- Mathematical Intelligencer, 2022, v. 44, n. 3, p. 290, doi. 10.1007/s00283-021-10155-w
- By:
- Publication type:
- Article
Early Twentieth-Century Visitors and the Development of Modern Mathematics in China.
- Published in:
- Mathematical Intelligencer, 2022, v. 44, n. 2, p. 137, doi. 10.1007/s00283-021-10117-2
- By:
- Publication type:
- Article
A History of Mathematics in South Africa: Modern Milestones.
- Published in:
- Mathematical Intelligencer, 2021, v. 43, n. 4, p. 33, doi. 10.1007/s00283-021-10068-8
- By:
- Publication type:
- Article
On Nondeductive Mathematics.
- Published in:
- Mathematical Intelligencer, 2021, v. 43, n. 3, p. 35, doi. 10.1007/s00283-020-10007-z
- By:
- Publication type:
- Article
Pythagoras' LegacyEdited by Marcel Danesi: OXFORD UNIVERSITY PRESS, 2020, 192 PP., $32.95, ISBN 9780198852247.
- Published in:
- Mathematical Intelligencer, 2021, v. 43, n. 1, p. 117, doi. 10.1007/s00283-020-10016-y
- By:
- Publication type:
- Article
IDENTITIES ON ADDITIVE MAPPINGS IN SEMIPRIME RINGS.
- Published in:
- Matematychni Studii, 2022, v. 58, n. 2, p. 133, doi. 10.30970/ms.58.2.133-141
- By:
- Publication type:
- Article
一种快速生成大素数的方法.
- Published in:
- Journal of South China Normal University (Natural Science Edition) / Huanan Shifan Daxue Xuebao (Ziran Kexue Ban), 2023, v. 55, n. 2, p. 124, doi. 10.6054/j.jscnun.2023028
- By:
- Publication type:
- Article
Estimates for lattice points of quadratic forms with integral coefficients modulo a prime number square (II).
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0637-0
- By:
- Publication type:
- Article
An Approximation of the Prime Counting Function and a New Representation of the Riemann Zeta Function.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 17, p. 2624, doi. 10.3390/math12172624
- By:
- Publication type:
- Article
Combinatorial Models of the Distribution of Prime Numbers.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 11, p. 1224, doi. 10.3390/math9111224
- By:
- Publication type:
- Article
The Beauty of Bounded Gaps.
- Published in:
- Math Horizons, 2013, v. 21, n. 1, p. 5, doi. 10.4169/mathhorizons.21.1.5
- By:
- Publication type:
- Article
On the Number of p' -Degree Characters in a Finite Group.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 20, p. 6118, doi. 10.1093/imrn/rnv314
- By:
- Publication type:
- Article
Distribution of Squares Modulo a Composite Number.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 23, p. 12405, doi. 10.1093/imrn/rnv061
- By:
- Publication type:
- Article
Bounded Gaps Between Primes of a Special Form.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 23, p. 12345, doi. 10.1093/imrn/rnv049
- By:
- Publication type:
- Article